# SDR A6WA9900133

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frame 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULICS BAY FRAME 29 HAS 4 VERTICAL STIFFENERS CRACKED.  NUMBERS 4/5 ON LEFT SIDE AND 4/5 ON RIGHT SIDE.  REPAIRED STIFFENERS ON FRAME 29 AT LEFT AND RIGHT STATIONS 25.94 AND 31.13 IAW AIR WISCONSIN EO E95/003/653 ORIGINAL ISSUE.  (M)
